# SDR 2009FA0001031

- Difficulty date: August 13, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A230000XX
- Condition: Chafed
- Location: Tailboom
- Part time: 6,283 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE AREAS OF DAMAGE INSIDE TAILBOOM AT STATION 15.  CAUSED BY UNSECURED ELECTRICAL HARNESS.
